# SDR VNAA2010041400005

- Difficulty date: April 10, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 14,091 hours, 13,771 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 7072103
- Condition: Cracked
- Location: Fuselage
- Part time: 9,531 hours, 9,544 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BIRD STRIKE ON THE RADOME ON DESCENT INTO MDT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE RADOME AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
